Alert archive / Missouri / Flash Flood Warnings in 2010
Flash Flood Warning 6, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood warning at May 12, 2010, 10:54 PM CDT for 6 counties in Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 12, 2010, 10:54 PM CDT (03:54 UTC)
- Expired
- May 13, 2010, 5:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Adair County, MO, Grundy County, MO, Mercer County, MO, Putnam County, MO, Schuyler County, MO, Sullivan County, MO
The radar
The Des Moines radar (KDMX), 161 km from the middle of the area, began a volume at 03:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 3.9 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 490 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 452 m²/s²
- 0-3 km storm-relative helicity
- 677 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
016 WGUS53 KEAX 130354 FFWEAX MOC001-079-129-171-197-211-131000- /O.NEW.KEAX.FF.W.0006.100513T0354Z-100513T1000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1054 PM CDT WED MAY 12 2010 THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A * FLASH FLOOD WARNING FOR... MERCER COUNTY IN NORTH CENTRAL MISSOURI... NORTHERN ADAIR COUNTY IN NORTHEAST MISSOURI... NORTHERN GRUNDY COUNTY IN NORTH CENTRAL MISSOURI... PUTNAM COUNTY IN NORTH CENTRAL MISSOURI... SCHUYLER COUNTY IN NORTHEAST MISSOURI... SULLIVAN COUNTY IN NORTH CENTRAL MISSOURI... * UNTIL 500 AM CDT THURSDAY * AT 1050 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. RADAR ESTIMATES 1 TO 1.5 INCHES OF RAINFALL HAS ALREADY FALLEN ACROSS PORTIONS OF THE WARNED AREA. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... KIRKSVILLE...LANCASTER...MILAN...UNIONVILLE...DOWNING...GREEN CITY...GREENTOP...MERCER...NOVINGER...PRINCETON...QUEEN CITY AND SPICKARD. PRECAUTIONARY/PREPAREDNESS ACTIONS... ADDITIONAL RAINFALL OF 1 TO 2 INCHES WILL BE POSSIBLE IN THE WARNED AREA. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN PLEASANT HILL. && LAT...LON 4060 9235 4017 9235 4012 9377 4058 9379 $$ DEROCHE
1 follow-up statement
022 WGUS73 KEAX 131001 FFSEAX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 501 AM CDT THU MAY 13 2010 MOC001-079-129-171-197-211-131015- /O.EXP.KEAX.FF.W.0006.000000T0000Z-100513T1000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GRUNDY MO-ADAIR MO-SULLIVAN MO-MERCER MO-PUTNAM MO-SCHUYLER MO- 501 AM CDT THU MAY 13 2010 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SCHUYLER... PUTNAM...MERCER...SULLIVAN...NORTHERN ADAIR AND NORTHERN GRUNDY COUNTIES HAS BEEN ALLOWED TO EXPIRE... THIS WARNING HAS BEEN REPLACED BY A FLOOD WARNING WHICH IS IN EFFECT UNTIL 4 PM THURSDAY. NUMEROUS ROADS ARE CLOSED DUE TO FLOODING ACROSS THE AREA...AND MORE WILL LIKELY CLOSE THIS MORNING. LAT...LON 4060 9235 4017 9235 4012 9377 4058 9379 $$ SAW
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at May 12, 6:50 PM CDT, 4 hours 4 minutes earlier.
Area forecast discussion, May 12, 6:50 PM CDT, 4 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
650 PM CDT WED MAY 12 2010
...UPDATED AVIATION DISCUSSION...
.DISCUSSION...
/443 PM CDT WED MAY 12 2010/
A MULTITUDE OF WEATHER HAZARDS TO CONTEND WITH OVER THE NEXT 24
HOURS. EAST-WEST WARM FRONT LYING NEAR THE I-70 CORRIDOR HAS FAILED
TO LIFT NORTH TODAY DUE TO THE RAIN COOLED AIR LEFT OVER FROM LAST
NIGHTS AND THIS MORNINGS ELEVATED CONVECTION. THINK THIS IS WHERE
THE BOUNDARY WILL STAY UNTIL THE KS COLD FRONT OVERTAKES IT
OVERNIGHT. LATEST RUC PROGS INCREASING SSW H8 JET ACROSS SOUTHEAST
KS AND OVER THE TOP OF THE STALLED FRONT WHICH WILL ADVECT A DEEP
PLUME OF MOISTURE NORTHWARD AS SEEN ON WATER VAPOR LOOP. THIS SHOULD
RESULT IN A STEADY INCREASE IN ELEVATED CONVECTION NORTH OF THE
MISSOURI RIVER AND RADAR TRENDS SUPPORT THIS. PULSE LIKE NATURE OF
STORMS AND LIMITED ROTATION WILL FAVOR MAINLY LARGE HAIL AS WELL AS
POCKETS OF HEAVY RAIN. ELEVATED CONVECTION ALSO SEEN IN THE WARM
SECTOR OVER EAST CENTRAL KS AND WEST CENTRAL MO WHICH WILL TO SOME
DEGREE TRAIN OVER THE SAME AREAS. THESE STORMS WILL ALSO CARRY THE
THREAT OF LARGE HAIL.
ALSO WATCHING THE SEVERE STORMS WHICH CONTINUE TO FORM ALONG THE
COLD FRONT OVER CENTRAL KS. THIS ACTIVITY IS EXPECTED TO SPREAD
NORTHEAST AND INTO NW AND WEST CENTRAL MO LATE THIS EVENING. SINCE
THE UPPER FLOW IS PARALLEL TO THE COLD FRONT AND THE PRIMARY UPPER
TROUGH REMAINS WELL TO THE WEST OF THE BOUNDARY...IT IS THIS
ACTIVITY WHICH WILL HAVE THE GREATER POTENTIAL TO TRAIN AND RESULT
IN FLASH FLOODING AS WELL AS POSSIBLY PRODUCING LARGE
HAIL...DAMAGING WINDS. THE TORNADO THREAT WILL BE LIMITED DUE TO THE
EXTENSIVE CLOUD COVER WHICH HAS INHIBITED THE EROSION OF THE CIN
LEFT OVER WITHIN THE WARM SECTOR.
LIKE THE LATEST HPC QPF AREA FOR HEAVY RAINS AND GIVEN HOW MUCH RAIN
FELL WITH LAST NIGHTS MCS WHICH MOVED ACROSS THE FAR SOUTHERN CWA
CAN JUSTIFY THE 1-2 INCH RAINS OVER MUCH OF THE CWA DURING THE NEXT
24 HOURS. MADE NO CHANGES TO THE ONGOING FLASH FLOOD WATCH. WITH THE
UPPER SYSTEM LIFTING OUT TO THE NORTHEAST AND THE TROUGH AXIS STILL
WEST OF THE CWA ON THURSDAY THE BACK EDGE OF THE RAIN SHIELD WILL BE
SLOW TO MOVE EAST SO MADE FEW CHANGES TO THE ONGOING THURSDAY
FORECAST.
SHOULD SEE A WEAK SURFACE HIGH MOVE INTO THE KS/MO AREA ON FRIDAY
RESULTING IN A BRIEF BREAK FROM CONVECTION.
MJ
MEDIUM RANGE (SATURDAY THROUGH WEDNESDAY)...
MID RANGE FORECAST WILL CONTINUE TO BE FILLED WITH POTENTIAL
ACTIVITY AS A SERIES OF SHORTWAVE RIDGES AND TROUGH TRAVERS THE
PLAINS STATES THIS WEEKEND AND THROUGH THE FIRST HALF OF NEXT WORK
WEEK. SATURDAY WILL DAWN WITH A SURFACE HIGH SLIDING OFF TO OUR EAST
AS A SHORTWAVE RIDGE MOVES IN ALOFT. WARM AIR ADVECTION AND
RETURNING GULF MOISTURE SATURDAY COULD LEAD TO SOME STORMS BY THE
AFTERNOON. GFS IS THE OUTLIER...MOST AGGRESSIVE AND QUICKEST WITH
THE ACTIVITY...WHILE THE OTHER MODELS ARE FOCUSED A LITTLE FARTHER
SOUTH AND SLOWER. HAVE KEPT THE CHANCE POPS IN THROUGH THE DAY
SATURDAY AND THAT NIGHT AS A COMPROMISE SOLUTION FOR NOW. DID WARM
TEMPERATURES A HAIR WITH A SOUTHERLY WIND EXPECTED TO RETURN
SATURDAY. WITH A TROUGH EXPECTED QUICK ON THE HEELS OF SATURDAYS
RIDGE...ANY OVERNIGHT CONVECTION MIGHT PERSIST INTO SUNDAY WITH
MULTIPLE ROUNDS OF STORMS POSSIBLE INTO SUNDAY NIGHT. HAVE EXPANDED
THE COVERAGE AREA OF THE CHANCE POPS FOR THE DAYLIGHT AND NIGHT TIME
HOURS OF SUNDAY AS A RESULT.
FOR THE BEGINNING OF THE WORK WEEK...CONDITIONS LOOK TO SETTLE DOWN
FOR AT LEAST A COUPLE OF DAYS AS A MORE PRONOUNCED RIDGE EXPANDS
EAST FROM THE WESTERN CONUS. THIS SHOULD ALLOW TEMPERATURES TO CLAW
THEIR WAY BACK TOWARDS NORMAL THROUGH THE MID WORK WEEK PERIOD.
HOWEVER...TOWARDS MID WORK WEEK...PRELIMINARY ANALYSIS INDICATES
THAT THERE MIGHT BE SOME MORE STORMY WEATHER AS THE RIDGE AXIS
SLIDES INTO THE CENTRAL PLAINS AND WE GET SOME WARM AIR AND MOISTURE
ADVECTION ALOFT. HAVE PENCILED IN A SILENT SLIGHT CHANCE POP AT THIS
TIME AS BOTH THE ECMWF AND GFS ARE ADVERTISING THIS.
CUTTER
&&
.AVIATION...
FOR THE 00Z TAF...SCATTERED CONVECTION ONGOING WILL PERSIST WITH
PERIODS OF SHOWERS AND THUNDERSTORMS MOVING THROUGH ALL 3 TERMINALS
THROUGH THIS EVENING. AN EAST-WEST WARM FRONT LIES JUST SOUTH OF
KMKC AND SHOWS SIGNS THAT IT MAY LIFT TO KMCI...ALLOWING WINDS TO
VEER TO THE SOUTHEAST AT KMKC/KMCI. MORE ORGANIZED THUNDERSTORMS
CONGEALING OVER EASTERN KS WILL SPREAD INTO THE TERMINALS BETWEEN
03-09Z RESULTING IN INCREASING THREAT FOR HEAVY RAINS AND
MVFR/POSSIBLE IFR VISIBILITIES/CEILINGS. BETTER TO AMEND FOR THE
POSSIBLE IFR CONDITIONS AS THEY WILL BE SHORT LIVED IF/WHEN THE
STRONGER STORMS ARRIVE.
HAVE DELAYED ARRIVAL OF WINDSHIFT LINE BY SEVERAL HOURS VS 18Z
FORECAST AS BOUNDARY WILL BE SLOW TO MOVE EAST AS THERE IS LITTLE
PUSH BEHIND IT. IFR CEILINGS IN THE POST FRONTAL AIRMASS WITH BACK
EDGE OF RAIN EXITING THE TERMINALS AROUND DAYBREAK AT KSTJ AND MID
MORNING AT KMCI/KMKC. CEILINGS WILL STEADILY IMPROVE DURING THE
AFTERNOON AND COULD SEE CLOUDS SCATTER OUT BY MID/LATE AFTERNOON.
MJ
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH FROM 1 PM CDT THIS AFTERNOON THROUGH THURSDAY
AFTERNOON FOR MOZ025-031>033-038>040-043>046-053-054.
FLASH FLOOD WATCH FROM 7 AM CDT THIS MORNING THROUGH THURSDAY
MORNING FOR MOZ001>008-011>017-020>025-028>030-037.
KS...FLASH FLOOD WATCH FROM 1 PM CDT THIS AFTERNOON THROUGH THURSDAY
AFTERNOON FOR KSZ057-060.
FLASH FLOOD WATCH FROM 7 AM CDT THIS MORNING THROUGH THURSDAY
MORNING FOR KSZ025-102>105.
&&Hazardous weather outlook, May 12, 7:06 PM CDT, 3 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 706 PM CDT WED MAY 12 2010 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-140015- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 706 PM CDT WED MAY 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE INTO THE EARLY MORNING HOURS FOR AREAS GENERALLY NORTH OF THE MISSOURI RIVER. THESE STORMS WILL MOST LIKELY REMAIN ELEVATED...THAT IS THEY ARE NOT TIED TO A SURFACE BASED BOUNDARY...AND THUS LACK THE NECESSARY LOW LEVEL ROTATION TO PRODUCE TORNADIC TYPE SUPERCELLS. THUS...LARGE HAIL WILL BE THE MOST LIKELY SEVERE THREAT WITH DAMAGING WINDS LESS LIKELY. FURTHER WEST...STRONG/SEVERE THUNDERSTORMS WHICH HAVE FORMED ALONG A COLD FRONT OVER CENTRAL KANSAS WILL GRADUALLY SHIFT EAST WHILE INDIVIDUAL STORMS TRACK NORTHEAST...AND EVENTUALLY MOVE INTO EXTREME EAST CENTRAL KANSAS AND WEST CENTRAL MISSOURI LATER THIS EVENING. SEVERE THUNDERSTORMS WILL BE POSSIBLE OVER AREAS SOUTH OF THE MISSOURI RIVER AND WEST OF A HIGGINSVILLE TO CLINTON LINE THROUGH EARLY THURSDAY MORNING AS THIS REGION WILL REMAIN WITHIN THE WARM SECTOR AND MOST UNSTABLE AIR MASS. WHILE LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY SEVERE THREAT AN ISOLATED TORNADO IS STILL POSSIBLE. EAST OF A HIGGINSVILLE TO CLINTON LINE...THE SEVERE THREAT WILL INCREASE AFTER MIDNIGHT. IN ADDITION...VERY HEAVY RAINFALL WILL BE POSSIBLE OVER ALL BUT FAR NORTHWEST MISSOURI AND CENTRAL MISSOURI. MOST AREAS SHOULD RECEIVE AN INCH OF RAIN WITH LOCAL AMOUNTS IN EXCESS OF 2 INCHES LIKELY. DUE TO THE ALREADY SATURATED GROUND...RAINFALL AMOUNTS OF THIS MAGNITUDE COULD QUICKLY LEAD TO FLASH FLOODING OR EXTEND RIVER FLOODING ON MANY AREA CREEKS AND RIVERS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY STORMS ARE EXPECTED TO STILL BE ONGOING THROUGH THURSDAY MORNING BEHIND THE COLD FRONT WITH THE HEAVIER RAIN EXPECTED ACROSS CENTRAL INTO SOUTHWEST MISSOURI. WITH MORE RAIN...FLOODING WILL STILL BE A CONCERN. SEVERE WEATHER IS NOT EXPECTED WITH THIS ACTIVITY IN THE OUTLOOK AREA. THE NEXT CHANCE OF STORMS RETURNS FOR SATURDAY AND SUNDAY. IT IS TOO EARLY TO DETERMINE IF SEVERE WEATHER WILL OCCUR WITH THIS ACTIVITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. IN ADDITION...PLEASE FORWARD ANY TYPES OF FLOODING REPORTS. MJ
In the hours before
Local storm report, May 12, 9:33 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
933 PM CDT WED MAY 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL 4 NNE BONNER SPRINGS 39.10N 94.85W
05/12/2010 E1.00 INCH WYANDOTTE KS PUBLIC
DELAYED REPORT...QUARTER SIZE HAIL AT KANSAS
SPEEDWAY...RELAYED VIA TWITTER
&&
MDUXLocal storm report, May 12, 9:51 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
951 PM CDT WED MAY 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0834 PM HAIL N MISSOURI CITY 39.24N 94.30W
05/12/2010 E1.00 INCH CLAY MO LAW ENFORCEMENT
&&
ACHSpecial weather statement, May 12, 9:52 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
952 PM CDT WED MAY 12 2010
MOZ016-024-130330-
LINN MO-SULLIVAN MO-
952 PM CDT WED MAY 12 2010
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SULLIVAN AND LINN
COUNTIES IN NORTH CENTRAL MISSOURI UNTIL 1030 PM CDT...
AT 951 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LACLEDE...OR 8 MILES WEST OF BROOKFIELD...
MOVING NORTHEAST AT 50 MPH.
HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
LINNEUS...PURDIN AND WINIGAN.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3974 9321 3984 9333 4017 9300 4008 9286
3997 9285
TIME...MOT...LOC 0252Z 223DEG 43KT 3983 9321
DEROCHELocal storm report, May 12, 10:11 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1011 PM CDT WED MAY 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM FLASH FLOOD 2 S WEATHERBY LAKE 39.21N 94.70W
05/12/2010 PLATTE MO EMERGENCY MNGR
BRIDGE FLOODED OVER NEAR WALNUT CREEK. RESIDENTIAL
EVACUATIONS POSSIBLE NEAR THIS AREA.
&&
ACHLocal storm report, May 12, 10:27 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1027 PM CDT WED MAY 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM FLASH FLOOD CHILLICOTHE 39.79N 93.55W
05/12/2010 LIVINGSTON MO TRAINED SPOTTER
WATER OVER THE ROAD AT THE INTERSECTION OF CLAY ST AND
EASTON ST
&&
ACHLocal storm report, May 12, 10:50 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1050 PM CDT WED MAY 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1041 PM HEAVY RAIN 2 NW CHILLICOTHE 39.81N 93.58W
05/12/2010 M2.10 INCH LIVINGSTON MO TRAINED SPOTTER
SPOTTER MEASURED 2.10 INCHES OF RAIN IN 70 MINUTES. MUCH
OF THIS TOTAL FELL WITHIN 40 MINUTES. LOCATION IS
APPROXIMATELY 2 MILES WEST OF HIGHWAY 65 NEAR HIGHWAY
190.
&&
CDBThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 7:01 PM CDT | Special Weather Statement | EAX | Chariton | 44 min |
| May 12, 7:31 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Clinton, Platte, Ray | 44 min |
| May 12, 7:33 PM CDT | Severe Thunderstorm Warning | EAX | Jackson | 27 min |
| May 12, 8:16 PM CDT | Flash Flood Warning | EAX | Andrew, Buchanan, Clay, Clinton, DeKalb, Jackson and 1 more | 9 hr |
| May 12, 8:19 PM CDT | Special Weather Statement | EAX | Clay | 41 min |
| May 12, 8:28 PM CDT | Flash Flood Warning | EAX | Adair, Caldwell, Carroll, Chariton, Daviess, Grundy and 7 more | 9 hr |
| May 12, 8:31 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Clay, Jackson, Ray | 44 min |
| May 12, 8:35 PM CDT | River Flood Warning | EAX | Clay, Ray | 32 hr |
| May 12, 9:46 PM CDT | River Flood Warning | EAX | Ray | 48 hr |
| May 12, 9:52 PM CDT | Special Weather Statement | EAX | Linn | 38 min |
| May 12, 10:44 PM CDT | Severe Thunderstorm Warning | EAX | Platte | 31 min |
| May 12, 10:59 PM CDT | Special Weather Statement | EAX | Buchanan | 31 min |
| May 12, 11:02 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Jackson, Platte | 28 min |
| May 12, 11:28 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Clay, Jackson, Johnson, Lafayette, Platte and 1 more | 47 min |
| May 12, 11:37 PM CDT | Special Weather Statement | EAX | Clinton | 23 min |
| May 12, 11:51 PM CDT | Tornado Warning | EAX | Caldwell, Clinton, Ray | 24 min |
| May 12, 11:56 PM CDT | Special Weather Statement | EAX | Caldwell, Clinton, Daviess, DeKalb | 49 min |
| May 13, 12:14 AM CDT | Special Weather Statement | EAX | Henry, Johnson, Lafayette, Pettis, Saline | 46 min |
| May 13, 12:20 AM CDT | Special Weather Statement | EAX | Carroll, Ray | 40 min |
| May 13, 12:37 AM CDT | Special Weather Statement | EAX | Grundy, Livingston | 23 min |
| May 13, 12:54 AM CDT | Special Weather Statement | EAX | Mercer, Putnam, Sullivan | 51 min |
| May 13, 12:58 AM CDT | Severe Thunderstorm Warning | EAX | Adair, Grundy, Mercer, Putnam, Sullivan | 32 min |
| May 13, 1:21 AM CDT | River Flood Warning | EAX | Clay, Platte | 9 hr |
| May 13, 1:52 AM CDT | Special Weather Statement | EAX | Cass | 23 min |
| May 13, 1:57 AM CDT | Special Weather Statement | EAX | Adair, Macon, Schuyler | 33 min |
| May 13, 2:45 AM CDT | River Flood Warning | EAX | Clay, Jackson, Ray | 36 hr |
| May 13, 2:45 AM CDT | River Flood Warning | EAX | Jackson, Lafayette, Ray | 67 hr |
| May 13, 2:45 AM CDT | River Flood Warning | EAX | Carroll, Lafayette, Saline | 4 days |
| May 13, 2:45 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Saline | 6 days |
| May 13, 3:12 AM CDT | River Flood Warning | EAX | Johnson, Pettis | 38 hr |
| May 13, 3:27 AM CDT | River Flood Warning | EAX | Carroll | 49 hr |
| May 13, 4:58 AM CDT | Areal Flood Warning | EAX | Adair, Daviess, Gentry, Grundy, Harrison, Mercer and 3 more | 11 hr |
| May 13, 5:18 AM CDT | Areal Flood Warning | EAX | Andrew, Buchanan, Clay, Clinton, Jackson, Platte | 11 hr |
| May 13, 5:28 AM CDT | Areal Flood Warning | EAX | Carroll, Ray | 10 hr |
| May 13, 7:31 AM CDT | River Flood Warning | EAX | Andrew, Buchanan | 14 hr |
| May 13, 9:16 AM CDT | River Flood Warning | EAX | Bates | 61 hr |
| May 13, 9:16 AM CDT | River Flood Warning | EAX | Howard | 19 hr |
| May 13, 9:16 AM CDT | River Flood Warning | EAX | Cooper | 37 hr |
| May 13, 1:18 PM CDT | River Flood Warning | EAX | Cooper | 21 hr |
| May 13, 3:27 PM CDT | Areal Flood Warning | EAX | Adair, Andrew, Buchanan, Caldwell, Carroll, Chariton and 21 more | 24 hr |
Nearby
Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.